# SDR ASAA2019103081171

- Difficulty date: October 28, 2019
- Submitted: October 30, 2019
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 34,763 hours, 10,027 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FMC FAILED IN CLIMB. REPROGRAMMED, CAME BACK ON AND WORKED REMAINDER OF FLIGHT. GROUNDED - YES. LEFT FMC SHOWED PGM FAULT IN HISTORY; NO CURRENT FAULTS. ACCOMPLISHED B737-800 FIM 34-61 TASK 807 BY RESETTING 1 C/B. LEFT FMC BITE GOOD, NO FAULTS.
